On the geometric means of an integral function

Kuldip Kumar

Compositio Mathematica (1968)

  • Volume: 19, Issue: 4, page 271-277
  • ISSN: 0010-437X

How to cite


Kumar, Kuldip. "On the geometric means of an integral function." Compositio Mathematica 19.4 (1968): 271-277. <http://eudml.org/doc/88964>.

author = {Kumar, Kuldip},
journal = {Compositio Mathematica},
keywords = {complex functions},
language = {eng},
number = {4},
pages = {271-277},
publisher = {Wolters-Noordhoff Publishing},
title = {On the geometric means of an integral function},
url = {http://eudml.org/doc/88964},
volume = {19},
year = {1968},

AU - Kumar, Kuldip
TI - On the geometric means of an integral function
JO - Compositio Mathematica
PY - 1968
PB - Wolters-Noordhoff Publishing
VL - 19
IS - 4
SP - 271
EP - 277
LA - eng
KW - complex functions
UR - http://eudml.org/doc/88964
ER -


  1. G.H. Hardy and W.W. Rogosinski [1] 'Note on Fourier Series (III)', Quarterly Journal of Mathematics, 16, (1945), pp. 49-58. Zbl0063.01929MR14159
  2. R.P. Boad, Jr. [2] 'Entire Functions', New York, 1954. Zbl0058.30201

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.